Sulle curve che contengono tutti i punti di un piano di Fano.
Abstract
The existence of only one irreducible curve, of minimum order, containing each point of Fano's plane, is proved and its equation is determined.
References
l. 0. FERRI, ” Intorno alle curve C°” irriducibili con un punto triplo che invadono un piano di Galois S24". Rond. Accad. Sci. Lettere ArL Napoli (4) Vol. XXXVI (1969))
B. SEGRE, "Lectures on modern geometry". Roma, Cremonese, 1961
B. SEGRE, "Istituzioni di geometria superiore ”. App. di parte del corso AA 1965-66 Univ. di Roma
G. TALLINI, " Le ipersuperfici irriducibili d'ordine minimo che invadono uno spazio di Galois". Rond. Mat. Univ. Roma Serie V, VOLXX
G. TALLINl, "lntomo alle forme di uno spazio di Galois e agli spazi subordinati giacenti su esse". Rond Acc. Naz. Lincei (8), 33, (1962), pp. 421-428
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.